# SDR AALA202405075768

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 29,140 hours, 11,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE IS NOT IN GREENZONE. APPROXIMATE TEMP 70F. PRESSURE IS IN YELLOW BAND. CHARGED 4R DOOR CYLINDER/ACCUMULATOR PER AMM 52-10-00.
